Multiplicative inequalities in regions with noncompact boundary
Keywords:
-Abstract
Exact embedding theorems of the multiplicative type are established for functions of Sobolev spaces defined in a domain Ω ⸦ Rn, п ≥ 2, whose boundary is not compact. The main condition on the domain is of the isoperimetric type.
References
Гущин А. К. Об оценках решений краевых задач для параболического уравнения второго порядка // Тр. Мат. ин-та АН СССР.— 1973.— 126.— С. 5—45.
Gagliardo Е. Ulterori proprieta di alcune classi di funzioni in piu variable // Ricerche di Mat.— 1959 — 8.— P. 24—51.
Мазья В. Г. Пространства С. Л. Соболева.— Л. : Изд-во Ленингр. ун-та, 1985.— 416 с.
Adam's R. A. Some integral inequalities with applications to the imbedding of Sobolev spaces defined over irregular domains // Trans. Amer. Math. Soc.— 1973.— 178.— P. 401—429.
Downloads
Published
28.02.1992
Issue
Section
Research articles
How to Cite
Tedeev , A. F. “Multiplicative Inequalities in Regions With Noncompact Boundary”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 2, Feb. 1992, pp. 260-8, https://umj.imath.kiev.ua/index.php/umj/article/view/7840.